MURAL - Maynooth University Research Archive Library

    Orlicz-Hardy inequalities

    Buckley, Stephen M. and Koskela, Pekka (2004) Orlicz-Hardy inequalities. Illinois Journal of Mathematics, 48 (3). pp. 787-802. ISSN 0019-2082

    [img] Download (270kB)
    Official URL:

    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...

    Add this article to your Mendeley library


    We relate Orlicz-Hardy inequalities on a bounded Euclidean domain to certain fatness conditions on the complement. In the case of certain log-scale distortions of Ln, this relationship is necessary and sufficient, thus extending results of Ancona, Lewis, and Wannebo.

    Item Type: Article
    Keywords: Orlicz-Hardy inequalities; Bounded Euclidean domain; Ancona; Lewis; Wannebo.
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 1597
    Depositing User: Prof. Stephen Buckley
    Date Deposited: 20 Oct 2009 10:41
    Journal or Publication Title: Illinois Journal of Mathematics
    Publisher: University of Illinois Press
    Refereed: No
    Use Licence: This item is available under a Creative Commons Attribution Non Commercial Share Alike Licence (CC BY-NC-SA). Details of this licence are available here

    Repository Staff Only(login required)

    View Item Item control page


    Downloads per month over past year

    Origin of downloads